Jul 09, 2013 - 10:21 pm
Hi, all . . . .
I was diagnosed stage 3B in January 2013; began treatment Feb. 4, and completed treatment March 28. I’ve spent the last 3-1/2 months becoming acquainted with the new me, as I have tried to come to grips with a variety of side effects.
About 3 weeks ago, I began to notice a profound weakness in my legs. I found I was having problems going from sitting to standing, and it rapidly became hard to navigate stairs to the basement to do laundry. Climbing the one step to get into my house was difficult as it felt like my knee was about to give way.
Over the last several days, I’ve fallen a number of times - getting out of the car, on stairs, walking across my lawn, etc. In each situation, I’ve had difficulty getting back to my feet.
The consensus among my doctors and physical therapist is that radiation has pretty well destroyed my core and butt muscles. I’ve been given a series of exercises to do, but fatigue incredibly quickly. Nevertheless, I’ll forge ahead with them. But I confess to being a bit panicky about this latest issue.
Have any of you encountered such problems?
Many, many thanks for your responses!